MathSciNet Relay Station
MathSciNet bibliographic data
MR2846755 65D30 (41A55)
Domínguez, V.; Graham, I. G.; Smyshlyaev, V. P. Stability and error estimates for Filon-Clenshaw-Curtis rules for highly oscillatory integrals. IMA J. Numer. Anal. 31 (2011), no. 4, 1253–1280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement